# SDR CA030716001

- Difficulty date: July 10, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,662 hours
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Deflector
- Part number: 311963101
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) TECHNICIANS FOUND CRACKED AND MISSING PIECES OF DIFFUSER DEFLECTOR SEGMENTS DURING AN ENGINE INTERNAL BORESCOPE INSPECTION. AFTER INVESTIGATION IT WAS FOUND THAT THE STARTER GENERATOR HAD BEEN REMOVED IN MARCH 2003 FOR CAUSING HIGH FREQUENCY VIBRATIONS. PRATT & WHITNEY BELIEVES THAT THE STARTER GENERATOR VIBRATION WAS THE CAUSE OF THE DAMAGE TO THE DIFFUSER DEFLECTOR SEGMENTS.
